Pulmonary arterial hypertension caused by treatment with dasatinib for chronic myeloid leukemia -critical alert-.

@article{Sano2012PulmonaryAH,
  title={Pulmonary arterial hypertension caused by treatment with dasatinib for chronic myeloid leukemia -critical alert-.},
  author={Makoto Sano and Masao Saotome and Tsuyoshi Urushida and Hideki Katoh and Hiroshi Satoh and Kazunori Ohnishi and Hideharu Hayashi},
  journal={Internal medicine},
  year={2012},
  volume={51 17},
  pages={2337-40}
}
We present a case of pulmonary arterial hypertension (PAH), which is potentially related to treatment with dasatinib (Sprycel(®)). A 61-year-old woman, who had been treated with dasatinib for 27 months for chronic myeloid leukemia (CML), visited our hospital complaining of dyspnea. In right heart catheterization, her mean pulmonary arterial pressure was 35 mmHg. After other possible etiologies to cause PAH were excluded, the patient was diagnosed as a dasatinib-related PAH. As notified by U.S… CONTINUE READING
16 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.
Showing 1-10 of 16 extracted citations

Similar Papers

Loading similar papers…